A norm compression inequality for block partitioned positive semidefinite matrices. / Audenaert, K.M.R.

In: Linear Algebra and Its Applications, Vol. 413, No. 1, 2006, p. 155-176.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)155-176
Number of pages22
JournalLinear Algebra and Its Applications
Issue number1
Publication statusPublished - 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55853